Sorry your feeling bad. I would agree that you will feel better with time. Your brain is healing from the opiate use most definitely. Be kind to yourself during this transition.
IMO you should call your doctor and see if this is an allergic reaction. As I stated in my first post I believe in time you will feel better. But for piece of mind call the doctor.
I don think this isn't normal also. You should call your doctor b/c when I started suboxone the pain was gone pretty quickly. Either they need to adjust your dose or see if possibly your allergic? In fact, after my hernia surgery I only took subs in lieu of pain meds to control my surgical pain. Call your doctor!
I had an appt with my doctor today and he said it happens to some people and it should get better as my body adjusts to it. Lets hope!
My pain is actually feeling better today. I almost feel like my old self. It's so great not to wake up in withdrawals and not to have to count pills and wonder if I have enough to get through the day. I know not everyone agrees with suboxone, but it's been really helpful to me so far. It feels great having told my husband and family about everything and now I don't have to keep a secret. I really appreciate everyone's posts on this site, reading what everyone else is going through finally have me enough courage to deal with my problem.
Good.....glad to hear it....